# SDR AWXA200400183

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 45,339 hours, 20,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 1565
- Condition: Faulty
- Location: Zone 221
- Part time: 26,873 hours, 10,779 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK EMERGENCY LIGHT TEST FAILED FOR MESSAGE 33-51-38 LOAD LT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (11WL) ABOVE L-1 DOOR, OPERATIONAL CHECK WAS GOOD.
